On almost everywhere strong convergence of multi-dimensional continued fraction algorithms

D. M. Hardcastle, K. Khanin

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We describe a strategy which allows one to produce computer assisted proofs of almost everywhere strong convergence of Jacobi-Perron type algorithms in arbitrary dimension. Numerical work is carried out in dimension three to illustrate our method. To the best of our knowledge this is the first result on almost everywhere strong convergence in dimension greater than two.

Original languageEnglish
Pages (from-to)1711-1733
Number of pages23
JournalErgodic Theory and Dynamical Systems
Volume20
Issue number6
Publication statusPublished - Dec 2000

Fingerprint Dive into the research topics of 'On almost everywhere strong convergence of multi-dimensional continued fraction algorithms'. Together they form a unique fingerprint.

  • Cite this